| Model Number |
VLOCN0326 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a robotic laparoscopic surgery, the thread of the two devices broke.To resolve the issue, another device of the same type and lot number was used.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlocn0326 - vlocn0326 v-loc* pbt 0 blu 45cm gs21x12, lot# a3j2033vy medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.